Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I having uneasiness in chest and erection problem after taking Ramipril tablet for primary hypertension ?

i was prescribed atenol 50 mg from dec 2007 to aug 2010 and ramipril 5mg for primary hypertension i had no problems with atenol but with ramipril i am experiencing some uneasiness in chest (on both sides) and occasionally some pinching feeling in my left, also i cannot sustain my erection as before, i am 32 yrs now
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear thanks for choosing health care magic.Uneasiness in chest can not due to medicines.please get your blood pressure checked and have and ecg done for the same.Yes difficulty in sustaining erection can be due to atenolol.Please talk to your doctor also get your lipid profile done and your doctor will replace the drug as per his choice.ok buy take care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Jayaa, Welcome to HealthcareMagic Forum.
Ramipril is known to cause Dry cough. Do you have cough associated with chest pain? May be you could ask for a change of medicine with your Physician. It does not cause Erectile Dysfunction, Probably you should get your Blood Sugars tested. Both Fasting and Post Prandial. What is your height, weight and waist size?
Exercise regularly and stick to your treatment plan, Go for regular follow ups. If you Continue to have Erectile Dysfunction, which can also be due to Psychological causes or uncontrolled Blood Pressure, better get evaluated by a Urologist.

Wish you Good Health.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor